# SDR UIEA2013060700318

- Difficulty date: June 6, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 71,892 hours, 18,186 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6259469
- Part serial: 098C3319
- Condition: Inoperative
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK BITE STATUS MESSAGE.  R & R LT PACK CONTROLLER, OPS CHECK & BITE CHECK C/W. MESSAGE DID NOT REPEAT, OK FOR SERVICE.  REF MM 21-51-00/601.
